# SDR HSYA2016010616

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N952FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0060
- Aircraft time: 15,519 hours, 15,223 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Condition: Stretched
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

ALL BUS NR 1 POWER BREAKERS POPPED IN FLIGHT.  ICE DETECTOR, LIGHT ICE LIGHT FLASHING FAIL LIGHT ON, ENG FIRE WARNING LIGHT, STBY POWER ON & VAC LOW LIGHT.
